MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Virtuosaph Plus with Radial Indication; Electrosurgical, Cutting & Coagulation & Accessories

Terumo Cardiovascular Systems Corporation Virtuosaph Plus with Radial Indication; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VSP550EX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported to terumo cardiovascular that during vein harvesting procedure, the harvester tip broke off in the patient's leg.The issue caused a delay in the procedure, and it damaged the vein.Product was changed out.Procedure completed successfully.
 
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.

Brand Name
Virtuosaph Plus with Radial Indication
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
+1(734)663-4145
MDR Report Key50107753
Report Number1124841-2026-00076
Device Sequence Number5306038
Product Code GEI
UDI-Device Identifier00699753450769
UDI-Public(01)00699753450769(17)290131(10)62K
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSP550EX
Device Catalogue NumberN/A
Device Lot Number62K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown